Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17930
Title: Uniformly convergent H(div)-conforming rectangular elements for Darcy-Stokes problem
Authors: Chen, SC
Dong, LN
Qiao, ZH 
Keywords: Darcy-Stokes problem
H(div)-conforming rectangular elements
Uniform convergence
Issue Date: 2013
Publisher: Science in China Press
Source: Science China. Mathematics, 2013, v. 56, no. 12, p. 2723-2736 How to cite?
Journal: Science China. Mathematics 
Abstract: We consider a singular perturbation problem which describes 2D Darcy-Stokes flow. An H(div)-conforming rectangular element, DS-R14, is proposed and analyzed first. This element has 14 degrees of freedom for velocity and is proved to be uniformly convergent with respect to perturbation constant. We then simplify this element to get another H(div)-conforming rectangular element, DS-R12, which has 12 degrees of freedom for velocity. The uniform convergence is also obtained for this element. Finally, we construct a de Rham complex corresponding to DS-R12 element.
URI: http://hdl.handle.net/10397/17930
ISSN: 1674-7283
DOI: 10.1007/s11425-013-4692-z
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 10, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

40
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.